# SDR AALA20120813005

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 87,408 hours, 13,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT AFT OF THE FLAP FAIRING FUSELAGE INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT SIDE EMERGENCY LIGHT AFT OF FLAP FAIRING.  OPS CHECKED NORMAL.
